# SDR EIA2003002

- Difficulty date: January 15, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 658,237 hours, 19,303 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7192387
- Part serial: KB10273
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT UPPER DECK FILLED WITH LIGHT SMOKE WHEN NR 1 AC PACK SHUTDOWN, SMOKE CLEARED COMPLETELY.
